Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Equivalence of Two Stabilization Schemes for a Class of Linear Parabolic Boundary Control Systems

Tom 60 / 2012

Takao Nambu Bulletin Polish Acad. Sci. Math. 60 (2012), 187-199 MSC: Primary 93D15; Secondary 35B35, 35K50, 93C20. DOI: 10.4064/ba60-2-8

Streszczenie

The paper studies the stabilization problem for a class of linear parabolic boundary control systems with a Riesz basis. The author earlier proposed two different feedback control schemes to cope with the difficulties arising from the feedback terms on the boundary; these schemes are based on different ideas, and look fairly different from each other. We show, however, that they are algebraically similar.

Autorzy

  • Takao NambuDepartment of Applied Mathematics
    Graduate School of System Informatics
    Kobe University
    Nada, Kobe 657-8501, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek